A 34-year-old female asked:
I stopped taking yasmin (drospirenone and ethinyl estradiol). this is my first month off the pill i had a normal period.. three days later i'm spotting is this normal..
1 doctor answer • 1 doctor weighed in
Dr. Scott Hayworthanswered
Obstetrics and Gynecology 39 years experience
Probably-call doc: Probably ok; however, you need to call your doctor. You should also have a pregnancy test.
Created for people with ongoing healthcare needs but benefits everyone.
5.4k viewsAnswered >2 years ago
Last updated Sep 28, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.